Narrow Results Clear All
Search results for ""
- Credentialing, Licensure, and Discipline
- Health Care Executives and Administrators
- Specific to High-Risk Drugs
Wahlberg D. Wisconsin State Journal. July 22, 2006:A1.
This article reports on a federal warning issued to a hospital after a medication error led to the death of a 16-year-old girl.
ISMP Medication Safety Alert! Acute Care Edition. October 10, 2008;13:1-3.
Reporting that recalled medications were found in hospital pharmacies, this article describes recommendations to improve the process for removing recalled products.
Journal Article > Commentary
Smetzer JL, Cohen MR. Hosp Pharm. 2008;43;788-792.
This monthly selection of reports includes errors involving epidural medication administered intravenously and mistaken reuse of discontinued drugs.
ISMP Medication Safety Alert! Acute Care Edition. December 3, 2009;14:1-3.
This article discusses how a criminal prosecution has deeply affected an Ohio pharmacist who lost his license and is serving a prison sentence for failing to detect a medical error, which led to the death of a child.